zbMATH — the first resource for mathematics

Necessary and sufficient conditions for the stability of a linear family of polynomials. (English. Russian original) Zbl 0860.93025
Autom. Remote Control 55, No. 10, Pt. 2, 1496-1503 (1994); translation from Avtom. Telemekh. 1994, No. 10, 125-134 (1994).
Several algebraic (necessary and sufficient) tests for stability of one-parameter families of polynomials are presented. These tests may be used in applications of the edge theorem for assessing robust stability of families of polynomials with coefficients contained in a convex polytope.
Reviewer: E.Boje (Durban)
93D09 Robust stability
93C05 Linear systems in control theory
12D10 Polynomials in real and complex fields: location of zeros (algebraic theorems)